medication and carpal tunnel

Subject: medication and carpal tunnel
From: Della Stein <Della_Stein -at- INS -dot- COM>
Date: Tue, 18 Feb 1997 10:40:29 -0800

Does anyone know if anti-biotics or any other medication cause "flare ups" of the carpal tunnel/tendonitis condition?

Thanks.
Della










****************************************************************
Della Stein
Senior Technical Writer
International Network Services
della_stein -at- ins -dot- com

TECHWR-L (Technical Communication) List Information: To send a message
to 2500+ readers, e-mail to TECHWR-L -at- LISTSERV -dot- OKSTATE -dot- EDU -dot- Send commands
to LISTSERV -at- LISTSERV -dot- OKSTATE -dot- EDU (e.g. HELP or SIGNOFF TECHWR-L).
Search the archives at http://www.documentation.com/ or search and
browse the archives at http://listserv.okstate.edu/archives/techwr-l.html


Previous by Author: Saul Carliner seminar in Houston 3/12-3/13
Next by Author: Nice up my .H file
Previous by Thread: Re: Word Question
Next by Thread: Re: medication and carpal tunnel


What this post helpful? Share it with friends and colleagues:

Sponsored Ads


Sponsored Ads